# SDR RAIA00609039

- Difficulty date: September 25, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 19,563 hours, 17,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5461 - STL - EMERGENCY EXIT SIGN LIGHT INOP AT ROW 12 ON RIGHT SIDE OF CABIN.  MAINTENANCE TIGHTENED CONNECTION TO THE EXIT SIGN AT ROW 12.
